| Model Number |
83785 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for product analysis.Visual inspection was performed, and it was observed that the main coil was returned inside the pusher wire.It was observed that the main coil was bent and stretched at the primary coil section, moreover the main coil was detached.The pusher wire was bent and damaged.The functional could not be performed due the main coil and the pusher wire are not interlocking.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 16aug2024.A 177cm coil pusher-16 was returned with no reported issues.However, device analysis revealed that the main coil was detached.